Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: Low sex drive due to anti depressants
|Jezebel - Wed Aug 17, 2005 2:07 pm||
Hi, I have tried all kinds of anti-depressants in the past and am currently on effexor. They all seem to do the same thing to me. I have no sex drive at all and cannot orgasm no matter what. I need some help. I don't want my love life with my husband to suffer just because I need these pills to feel better. Thanks
|Shannon Morgan, CMA - Fri Sep 16, 2005 8:17 am||
Talk to your doctor about Welbutrin if you haven't already tried it. It has no sexual side effects and is very effective against depression and smoking, too if you smoke.
All anitdepressants in the SSRI/SSNI class have the sexual side effect of reduced libido and trouble achieving orgasm, and unfortunately there is no prescription or supplement that will restore it.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.